# SDR 95ZZZX6916

- Difficulty date: November 13, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6141G
- Make and model: Cessna 150K
- Aircraft serial: 15071641
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 0426300
- Condition: Corroded
- Location: Lt Wing
- Part time: 2,500 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER FLIGHT WHILE PERFORMING ACCELERATED STALLS, 6 RIVETS WERE FOUND MISSING FROM TOP OF SPAR BETWEEN STRUT ATTACH AND THE LANDING LIGHT AREA.  A HOLE WAS MADE PER CESSNA MANUAL INSTUCTIONS AND THE SPAR CAP ANGLE WAS FOUND SEVERELY CORRODED.  NO ACCESS AVAILABLE IN THIS AREA FOR REGULAR INSPECTION.  INSPECTION PANELS WILL BE INSTALLED PER C150 SERIES MM, TO ACCESS FOR INSPECTION AND CORROSION CONTROL.
